# SDR UALA2013050303123

- Difficulty date: May 3, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,565 hours, 23,936 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 33
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH LOSS OF POWER, ONLY HALF OF EMERGENCY LIGHTS ILLUMINATE.  REPLACED FWD EPSU AND BATTERY REF AMM 33-51-38.    REPLACED MID CABIN LEFT BATTERY PER AMM 33-51-38.  OPS CHECKED OK.
